# SDR DALA2023021401160

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 4,383 hours, 517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 ENTRY DOOR HARD TO OPEN OR CLOSE. LOCATIONS 606. CORRECTIVE ACTION: OPEN & CLOSED ENTRY DOOR SYSTEM CHECKS GOOD. (2624084)
